I was prescribed Amitriptyline 10mg to be taken at nighttime for migraine prevention. Well it was giving making my already bad insomnia even worse to the point that I was unable to sleep even with my prescription medicine for sleep. So I stopped taking it. I had only been taking it for a week and at such a low dose I thought it would be fine. Well now after 2 days I began experience unremitting dizziness I have been dizzy for two days and I started taking the Amitriptyline at 5mg hoping it would go away. Anyone experience dizzy from stopping Amitriptyline and if so how long did this last?
Wow -10 mgs. I take 50 mgs at bedtime! That's quite a reaction after only taking such a low dose for only a week. I would suspect something else going on, like a low-grade virus. Did the symptoms improve some when you went back up by 5 mg? If so, you're going to have to slowly withdraw. I've even taken some of the powder out of a capsule or cut a pill into thirds, ect. as I often have problems when withdrawing from meds and need to taper slower than there are doses for. Hope it gets better soon ! EJ23
I been on 20mg for 5 years I wanted to come off as it was making me panic and just always felt tired and in a daze. But down to 10mg then week after came off it all together. It's hard feel dizzy most of the time panic attacks were really bad my heart raced and it was/is scary. Today feel little better still dizzy! So tempted to go back on it but don't want to it's been two weeks now.
Hey guys I have been on amitriptline 10mg before bed. I have not been taking it as i dont think i no longer need it as my headaches are now gone. Was just wondering through a side affect of not taking it can it make your breasts bigger and feel heavier... And feel sore thank you.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 2 answers
Posted 15 Jun 2011 • 2 answers
Posted 23 Mar 2015 • 1 answer
Posted 29 Sep 2015 • 1 answer
Posted 21 Aug 2016 • 1 answer